# SDR DALA2023051904028

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 25,570 hours, 9,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9495142) DURING INSPECTION FOUND SEVERAL ROWS OF EMERGENCY LIGHTS INOP. R/R EMERGENCY POWER SUPPLY AND BATTERY AT LOC M1627, M1695, BATTERY ONLY AT M1672, M1673 REF B737 AMM 33-51. OPS CHECKS GOOD.
